skin darkness due side effectI am 38 yr. old epilepsy patient.Taking tagratol 700 mg and frisium 40 mg daily.
Due long course of tagratol I am facing its side effect.My skin colour getting dark and dark under eye circle ,dark spot on nose,cheek,neck,under arm
so pls. suggest any remedy.
atulde29 on 2015-07-31
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.